7 doctors weighed in:

Dr. Tom heston faafp, fasnc, facnm is it ok to take wellbutrin, pristiq, and savella (milnacipran) together?

7 doctors weighed in
Dr. Matthew Smith
Psychiatry
2 doctors agree

In brief: Maybe

These medicines all include direct effects on norepinephrine, so it is additive.
I would suggest a medical opinion about whether you may initially need blood pressure checks or EKG checks.

In brief: Maybe

These medicines all include direct effects on norepinephrine, so it is additive.
I would suggest a medical opinion about whether you may initially need blood pressure checks or EKG checks.
Dr. Matthew Smith
Dr. Matthew Smith
Thank
1 comment
Dr. Patricia Foster
Agree with caution/close monitoring for these meds with additive side effects. Need more info. to justify all three IMHO.
Dr. Mara Fiorentino
Psychiatry
3 doctors agree

In brief: I am not Dr Heston,

And in my opinion, that combination is very good as long as those medications work together to relieve the symptoms of depression, anxiety and chronic pain.
When the illness is severe enough, combining several agents is more effective, causes less side effects, although it can be more costly and cumbersome to maintain the treatment. Hope this answer to your question while awaiting for dr heston's.

In brief: I am not Dr Heston,

And in my opinion, that combination is very good as long as those medications work together to relieve the symptoms of depression, anxiety and chronic pain.
When the illness is severe enough, combining several agents is more effective, causes less side effects, although it can be more costly and cumbersome to maintain the treatment. Hope this answer to your question while awaiting for dr heston's.
Dr. Mara Fiorentino
Dr. Mara Fiorentino
Thank
Dr. John Feola
Internal Medicine

In brief: INTERACTION

No known interactions Wellbutrin better in AM. Can give energy.
Savella (milnacipran) and Pristiq PM , can cause sedation .

In brief: INTERACTION

No known interactions Wellbutrin better in AM. Can give energy.
Savella (milnacipran) and Pristiq PM , can cause sedation .
Dr. John Feola
Dr. John Feola
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available